On the generalizations of two Ozeki's results

J. E. Pečarić

Matematički Vesnik (1982)

  • Volume: 6(19)(34), Issue: 79, page 315-318
  • ISSN: 0025-5165

How to cite


J. E. Pečarić. "On the generalizations of two Ozeki's results." Matematički Vesnik 6(19)(34).79 (1982): 315-318. <http://eudml.org/doc/260207>.

author = {J. E. Pečarić},
journal = {Matematički Vesnik},
keywords = {convexity preserving matrix transformation; convex sequences},
language = {eng},
number = {79},
pages = {315-318},
publisher = {Društvo matematičara Srbije},
title = {On the generalizations of two Ozeki's results},
url = {http://eudml.org/doc/260207},
volume = {6(19)(34)},
year = {1982},

AU - J. E. Pečarić
TI - On the generalizations of two Ozeki's results
JO - Matematički Vesnik
PY - 1982
PB - Društvo matematičara Srbije
VL - 6(19)(34)
IS - 79
SP - 315
EP - 318
LA - eng
KW - convexity preserving matrix transformation; convex sequences
UR - http://eudml.org/doc/260207
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.